# SDR EIAA98002

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - AFTER TAKEOFF NR 1 GENERATOR TRIPPED OFF, UPPER YAW DAMPER LIGHT CAME ON ABOUT SAME TIME WITH SPLIT RUDDER INDICATION, SSB OPENED AND NR 3 AND NR 4 BTB'S OPENED.  RETURNED TO JFK LANDING NORMAL.  REMOVED WATER FROM LOWER CARGO AREA. REMOVED AND REPLACED NR 2 BPCU PER MM 24-22-02.  NR 1 GCU PER MM 24-23-01, AND RESEATED UPPER YAW DAMPER COMPUTER PER MM 22-16-00 ALL AREAS OPS CHECKED GOOD.  WATER APPEARED TO HAVE COME FROM PALLETS IN POSITIONS NR 1 AND 2.  (M)
